Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
atrocious

wouldn't have this much scarring

Recommended Posts

if i hadn't gone on accutane. should of found other alternatives.

i feel ya....i dun have scarring but i'm stuck with a shitload of redmarks that i never used to get before going on tane

Link to comment
Share on other sites

Although Ive got some scarring from going on tane, the worst of the scarring developed waaaay before I took accutane. Im just glad that tane has (kinda) cleared me up so I dont have to worry about any more scarring. Although it wouldnt really matter if I got any more scars on my face since my cheeks are pretty much covered.

Link to comment
Share on other sites

if i hadn't gone on accutane. should of found other alternatives.

i feel ya....i dun have scarring but i'm stuck with a shitload of redmarks that i never used to get before going on tane

Link to comment
Share on other sites

well, supposively the hyperpigmentation fades after tane so you're probably going to be okay. accutane broke me really bad for a while and left pitted/saucer scars which won't fade. of course, hyperpigmentation too...a lot of hyperpigmentation.

Link to comment
Share on other sites

I've got a lot of red marks but they're slowly fading. Some of the newer scarring that occurred during Accutane now seems to be filling in. I've been off of Tane for almost 3 weeks.

Link to comment
Share on other sites

Atrocious it will fill in some degree. I had NO scarring before i took accutane, it has given me the most peculiar scaring you have ever seen.

Anyway i recommend you start taking 500mg of vitamin C twice per day. Don't go overboard though. Once you have been off of accutane for a few months and assuming you have no flushing issues then you can use a retinoid... If your scarring is of mild-moderate depth now it will improve drastically doing the above over a 6-12 month period.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×